# SDR ASAA0040088

- Difficulty date: June 30, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING SCHEDULED C-CHECK, FOUND EVIDENCE OF PANEL CONTACT ON LEFT LOWER MLG BEAM 34 INCHES FROM INBOARD END.  REPAIRED PER EA 5750-01431.  (M)
